Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Annoying headache, pain on moving eyes side to side post a day of hitting on the head. Cause?

Hello I was playing soccer on Sunday and I was back on defense for a corner kick. The Ball came in and I jumped to head the ball clear connecting with the ball not on my forehead but towards the top/back of my head. I felt fine until later Sunday evening, all Monday, and now today I have a very annoying headache . It does not hurt when I shake my head but more so a lot of pain when i move my eyes side to side or up and down. What could this be??
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Headaches at times of sports injury are mostly due to muscle contraction or spasm. But that will not explain the pain on eye movements. So other possibilities need consideration like any problem in vessels supplying the brain. I would recommend doing MRI brain with MRA just to rule out any of the sinister possibilities.
Answered: Mon, 11 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor